Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Zindacline Gel is an anti-bacterial that is designed to stop acne. It contains the active ingredient clindamycin phosphate, which reduces the number of bacteria on your skin and unclogs pores to prevent the recurrence of acne. The gel also soothes the redness of acne spots.
Zindaclin Gel is an effective way of managing and controlling acne, although it might take a few weeks before you can notice results. It is a prescription medication; therefore; you should follow the instructions provided by your doctor to use it correctly.
For best results do not stop application even after your acne improves. Continue applying the gel on the affected areas (unless your doctor tells you otherwise).
Zindacline Gel requires a prescription; therefore you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. Since you may need to use more than one tube of Zindaclin Gel for every course of treatment, you can purchase the gel in multipacks to be sent to you by Next Day Delivery.
Each tube of Zindaclin Gel contains 30g of product at a strength of 10mg of clindamycin per gram.
Zindaclin Gel is a prescription drug; therefore; you should follow the doctor's instructions. Always check the label and read the patient leaflet enclosed before use. Application is usually once a day and onto the affected area or parts only. You can use the gel on your face, chest or back.
Follow the prescription given by your doctor. Otherwise, always read the label and patient leaflet enclosed before using the medication.
Zindaclin is a topical treatment therefore to apply start by washing your skin with lukewarm water, rinse and pat dry. Apply a small amount of Zindaclin Gel in a thin layer to the affected area. Do not apply the gel where you do not get spots. Neither should you apply the gel only on individual areas. Cover the area where you normally get the spots for effective use.
Use the gel once daily. After use, replace the cap to keep the gel sealed.
Zindaclin should not be used in an attempt to stop getting acne. Neither should you use a thick amount of gel hoping to get rid of acne spots any quicker. Adhere to the doctor’s advice.
Do not use this gel for more than 12 weeks. If this period passes without any improvement, seek medical attention.
Zindaclin Gel works by reducing the amount of bacteria on your skin while unclogging pores to prevent new acne from forming. The medication contains an active ingredient known as clindamycin phosphate, which works by stopping the growth of bacteria, thus decreasing the number of acne lesion. It also reduces the amount of whiteheads and blackheads on your skin since it unclogs pores removing the dirt and gunk that causes such symptoms.
It is a prescription medication recommended for people with cystic or inflammatory acne.
The usual dose involves applying a small amount of the medication on the affected area. You should adhere to the instructions given by your doctor or pharmacist as this is a prescription treatment. After several application, you should be able to notice an improvement. Do not stop the medication unless your doctor tells you to. You should use Zindaclin Gel for a maximum period of 12 weeks. Therefore, if you do not see any improvement after this period, consult your doctor.
The main side effect of using this medication can be itchy skin, redness, irritation around the eyes, skin burning or the acceleration of acne.
Uncommon side effects include scaly rash, painful skin. If you experience any of these side effects, please immediately seek medical attention from your GP or hospital. An oil-free moisturizer can act as a remedy if applied on the affected area.
Side effects may vary from one person to another. For instance, when Clindamycin is administered through the mouth or by injection, it causes inflammation of the bowel leading to diarrhoea with blood and mucus. This is opposed to when the dose is applied directly on the affected skin. Therefore speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice. If you get diarrhoea with blood and mucus, stop the treatment and seek immediate medical attention.
Do not begin this treatment if you suffer from inflammatory bowel disease. In case you develop diarrhoea while using Zindaclin Gel, stop using the medication and seek immediate medical attention. Do not use Zindaclin Gel if you are allergic to the active ingredient, clindamycin phosphate, or to any of the ingredients listed in the product. You should also notify your doctor in case you are taking any other medication before using Zindaclin Gel.
If you have ever experienced hypersensitivity to lincomycin, which is also a type of antibiotic, do not use Zindaclin Gel.
Do not apply Zindaclin gel if you are breastfeeding. The gel is easily absorbed into the skin, meaning it can pass into the breast milk and to the child.
If you are pregnant or planning to get pregnant, seek medical advice before using Zindaclin Gel.
This medication is not suitable for children under the age of 12 years.
All the above medications are used as topical treatments for mild acne due to their anti-bacterial properties. However while Zindaclin Gel contains only clindamycin phosphate as the active ingredient, Duac Gel contains both clindamycin phosphate and benzyl peroxide as the active ingredients. Acnedap contains dapsone 5%, and it is used to treat acne vulgaris. All these medications are antibiotics, and they carry different strengths in their active ingredients. Misuse of antibiotics could lead to their decreased effectiveness.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
04 August 2020